Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 618434, 11 pages
http://dx.doi.org/10.1155/2014/618434
Research Article

Existence and Characterization of Solutions of Nonlinear Volterra-Stieltjes Integral Equations in Two Variables

1Mathematics Department, Science Faculty for Girls, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 7 February 2014; Accepted 29 April 2014; Published 18 May 2014

Academic Editor: Cemil Tunç

Copyright © 2014 Mohamed Abdalla Darwish and Józef Banaś. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Nurgali K. Ashirbayev, Józef Banaś, and Raina Bekmoldayeva, “A Unified Approach to Some Classes of Nonlinear Integral Equations,” Journal of Function Spaces, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Said Abbas, Mouffak Benchohra, and Mohamed Abdalla Darwish, “New Stability Results For Partial Fractional Differential Inclusions With Not Instantaneous Impulses,” Fractional Calculus And Applied Analysis, vol. 18, no. 1, pp. 172–191, 2015. View at Publisher · View at Google Scholar
  • Said Abbas, Wafaa A. Albarakati, Mouffak Benchohra, Mohamed Abdalla Darwish, and Eman M. Hilal, “New existence and stability results for partial fractional differential inclusions with multiple delay,” Annales Polonici Mathematici, vol. 114, no. 1, pp. 81–100, 2015. View at Publisher · View at Google Scholar
  • Lakshmi Narayan Mishra, and Mausumi Sen, “On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order,” Applied Mathematics and Computation, vol. 285, pp. 174–183, 2016. View at Publisher · View at Google Scholar
  • Beata Rzepka, “On local attractivity and asymptotic stability of solutions of nonlinear volterra-stieltjes integral equations in two variables,” Zeitschrift fur Analysis und ihre Anwendung, vol. 36, no. 1, pp. 79–98, 2017. View at Publisher · View at Google Scholar
  • Beata Rzepka, “Solvability of a nonlinear Volterra–Stieltjes integral equation in the class of bounded and continuous functions of two variables,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 112, no. 2, pp. 311–329, 2018. View at Publisher · View at Google Scholar